# SDR IXXA0500147S

- Difficulty date: February 25, 2005
- Submitted: December 10, 2005
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 85,895 hours, 36,255 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Repair
- Condition: Improper
- Location: Xw 87.000
- Part time: 85,895 hours, 36,255 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, FOUND RT WING INBOARD FLAP FORWARD UPPER PLATING INTERIM REPAIR AT STA XW 87.000.  MAJOR REPAIR ACCOMPLISHED REMOVAL OF EXISTING REPAIR AND THE DAMAGED AREA.  FABRICATED NEW PLATING SEGMENT + INTERNAL SPLICE, EXTERNAL DOUBLERS.  CLEANED TREATED AND PRIMED DOUBLERS AND AREA.  INSTALLED REPAIR PART IAW SEMAN DWG ED-3841 AND FAA FORM 8110-3 NR 05019, DC8 SRM 51-1-11, 51-1-15, 51-1-20D, 51-1-22, D51-1-26, 51-3-0, 51-3-1, 51-3-2.
